# SDR ASOA20160718036

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 40,011 hours, 30,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EICAS MESSAGE FOR CARGO BAY SMOKE FOR 5 SECONDS,  CLIMBING THROUGH 14000 FEET. MX PERFORMED OPS CHECK OF CARGO SMOKE DETECTION SYSTEM WITH NO DEFECTS NOTED. ACFT WAS APPROVED FOR RETURN TO SERVICE.
